Picture of hands reaching out from under the sea of suffering, White Temple, Chiang Rai, Thailand

Open Access research that seeks to understand the expanding impact of human rights law on society...

Strathprints makes available scholarly Open Access content by researchers within the School of Law, including the Centre for the Study of Human Rights Law. Researchers within the Centre explore issues such as the impact of socio-economic rights within the context of immigration and asylum, to human rights within a changing climate, to respect for private life and freedom of expression.

Elsewhere in HaSS, researchers in the School of Social Work & Social Policy are investigating issues surrounding identity, citizenship and belonging among migrant populations, especially in light of significant political, social and economic change.

Explore the Open Access research by the School of Law, or the School of Social Work & Social Policy -- or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2019 | 2017 | 2016 | 2013 | 2010 | 2009 | 2002
Number of items: 7.

2019

Kitaev, Sergey and Zhang, Philip B. (2019) Distributions of mesh patterns of short lengths. Advances in Applied Mathematics, 110. pp. 1-32. ISSN 0196-8858

2017

Smith, Jason P. (2017) A formula for the Möbius function of the permutation poset based on a topological decomposition. Advances in Applied Mathematics, 91. pp. 98-114. ISSN 0196-8858

2016

Aval, Jean-Christophe and D'Adderio, Michele and Dukes, Mark and Le Borgne, Yvan (2016) Two operators on sandpile configurations, the sandpile model on the complete bipartite graph, and a Cyclic Lemma. Advances in Applied Mathematics, 73. pp. 59-98. ISSN 0196-8858

2013

Claesson, Anders and Kitaev, Sergey and Steingrimsson, Einar (2013) An involution on beta(1,0)-trees. Advances in Applied Mathematics, 51 (2). pp. 276-284. ISSN 0196-8858

2010

Dukes, Mark and Reifegerste, Astrid (2010) The area above the Dyck path of a permutation. Advances in Applied Mathematics, 45 (1). pp. 15-23. ISSN 0196-8858

2009

Claesson, Anders and Kitaev, Sergey and Steingrimsson, Einar (2009) Decompositions and statistics for β(1,0)-trees and nonseparable permutations. Advances in Applied Mathematics, 42 (3). 313–328. ISSN 0196-8858

2002

Claesson, Anders and Mansour, Toufik (2002) Counting occurrences of a pattern of type (1,2) or (2,1) in permutations. Advances in Applied Mathematics, 29 (2). 293–310. ISSN 0196-8858

This list was generated on Thu Feb 25 17:22:35 2021 GMT.